# SDR ZZDA2012204

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF FWD EMERGENCY PHOTOILLUMINECENT STRIP MISSING AND LOOSE.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP AT FWD RT BUSINESS CLASS IAW B 737 AMM 33-51.  THIS CLEARS MEL MDDR 224048.
